EconPapers    
Economics at your fingertips  
 

The Stability Set of Voting Games: Classification and Genericity Results

Michel Le Breton () and Maurice Salles

International Journal of Game Theory, 1990, vol. 19, issue 2, 27 pages

Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (15) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:19:y:1990:i:2:p:111-27

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2021-05-26
Handle: RePEc:spr:jogath:v:19:y:1990:i:2:p:111-27